# SDR 9707431160

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160US
- Make and model: Doug DC-10-40
- Aircraft serial: 46769
- Engine: Pwa JT9D20J
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Erp Indicator
- Part number: 8DJ184LWG1
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 39,405 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, NR 1 ENGINE EPR LOW.  TAKEOFF WAS ABORTED AT 100 KNOTS.  MAINTENANCE REPLACED EPR INDICATOR.  ENGINE GROUND RUN AND EPR INDICATION AT IDLE AND TAKEOFF POWER WAS NORMAL.
